# SDR USAA060534

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L BEHIND BS 360 FRAME CRACKED.  REMOVED CRACKED STRINGER EXTENSION AND REPLACED WITH NEW PARTS IAW SRM 51-10-02, DEFECT SIZE: .250 INCH.
